The finite model property for BCI and related systems

Studia Logica 57 (2-3):303 - 323 (1996)
We prove the finite model property (fmp) for BCI and BCI with additive conjunction, which answers some open questions in Meyer and Ono [11]. We also obtain similar results for some restricted versions of these systems in the style of the Lambek calculus [10, 3]. The key tool is the method of barriers which was earlier introduced by the author to prove fmp for the product-free Lambek calculus [2] and the commutative product-free Lambek calculus [4].
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370837
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 21,357
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Joachim Lambek (1968). The Mathematics of Sentence Structure. Journal of Symbolic Logic 33 (4):627-628.

View all 7 references / Add more references

Citations of this work BETA

View all 7 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

7 ( #439,779 of 1,911,370 )

Recent downloads (6 months)

1 ( #455,910 of 1,911,370 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.